# SDR AALA2018101239016

- Difficulty date: October 1, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 55,248 hours, 24,377 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R963
- Condition: Leaking
- Part time: 59,704 hours, 24,477 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

VOMIT/CHEMICAL ODOR REPORTED BY FLIGHT ATTENDANTS, VERY MILD DURING TAXI OUT, STRONGER DURING DESCENT.  APU NOT USED FOR SHUTDOWN AS IT WOULD NOT START.  APU IDENTIFIED AS SOURCE OF ODOR.  APU FOUND TO BE LEAKING INTERNALLY.  MAINTENANCE REPLACED APU IAW JC 26L31049005 AND COMPLETED WORK OF 26L00021002, AND 26L00021004 AND PERFORMED SASTISFACTORY OPERATIONAL CHECK.
